# SDR MASA200601253

- Difficulty date: May 4, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 8,446 hours, 5,712 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Status Message
- Condition: Illuminated
- Location: Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7104 AUS - STAB FAULT STATUS MESSAGE.  MX SWAPPED SSCU'S AND MESSAGE CLEARED.
